# SDR FDEA202309281665

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-300
- Aircraft serial: 63129
- Aircraft time: 3,171 hours, 1,538 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: 114T2800165
- Condition: Cracked
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FIXED L/E INNER LIPS AREA UNDER LIGHTNING HOLE, STRAP CRACKED AT LES 510 REMOVED AND REPLACED R/W FIXED INNER SEAL STRIP AT LES 510 IAW BAC DWG 114T2800, REV   A AND B767 SRM 51-40-02
